# SDR UIEA2012042000150

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 51,199 hours, 8,593 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW SPEED RTO BELOW 40 KTS DUE CONFIG WARNING "CONFIG GEAR CTR"  BODY GEAR VERIFIED LOCKED IAW DDG REQ.  R & R LT MLG ACTUATOR OPS CHECKED OK.
